MAUDE Adverse Event Report: DePuy Mitek LLC US PENETRATING GRASPER 35 DEGREES; Accessories, Arthroscopic

DePuy Mitek LLC US PENETRATING GRASPER 35 DEGREES; Accessories, Arthroscopic
Catalog Number 214601
Medical Device Problem Codes Device-Device Incompatibility (2919); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction

Brand Name
PENETRATING GRASPER 35 DEGREES
Common Device Name
Accessories, Arthroscopic
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50560833
Report Number1221934-2026-03921
Device Sequence Number21463059
Product Code NBH
UDI-Device Identifier10886705003846
UDI-Public(01)10886705003846(10)08K1
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number214601
Device Lot Number08K1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Supplement Date Received by ManufacturerNot provided
09/07/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/04/2026
09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown